I am on Pristiq 100mg. once daily, Geodon 20mg. twice daily, Trazodone 300mg. at Bedtime. I am better than I was but still not good in any areas. I have been on it all... I am ready to pull my hair out !!! HELP
Hello Sheila Eddy. Welcome to the site, lots of support to be found here. Would possibly perhaps say a small, slight increase in the pristig, possibly do the trick? Maybe so. Also, I don't know how long you've been on the trio, that you're currently taking, so time could very well still be a factor as to how well the drugs are working in your system. I might suggest this or that but not knowing whats been tried in the past, I'll not add to. Well, hopefully you'll get some more answers, feedback on your question, very best to you,
I had depression, bipolar and anxiety for most of my life. I tried most anti-depressants and anti anxiety meds. It was my GP who then prescribed Lamotrigine 100mg which is normally prescribed for Epileptics and this drug changed my life. I still have the normal ups and downs of life but what a difference it made. The only side effects that I had was sore muscles for a day or two as if I had been to gym but thereafter absolutely none. I take it 100mg every morning without fail (which is important) and when I am pms'ing I sometimes I take another 50 mg to 100 mg at night. I have been on Lamotrigine for 8 years and as I said it has changed my life. Google it. You will see there are also negative comments but there are so many like me who say Lamotrigine has changed their life. I hope like me it will also change yours. My heart goes out to you in your present state because I have been there and I know how it feels. Good luck.
Hi, I too have been on lamictal (Lamotrigine) every since it came out. It also changed my life ! I went off lithium and on Lamictal. The best med I have ever had. I take 400 mgs. 200 mgs in the morn and 200 mgs at bed time. I also take clanozapam, (klonipin) , Tofrinil (imiprimine) And Adderall for ADHD in. the morning. I'm sorry you're feeling bad but it can take awhile to get meds just for you. Try to keep a little info on how you feel. Take it to your psyc to better your chances of getting meds to treat you. Give the meds a chance to work (it could take a month or so). I wish you the best. May God be with you in this time of need. Stacey
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 3 answers
Posted 12 Jul 2011 • 2 answers
Posted 30 Aug 2011 • 4 answers
Posted 15 Sep 2011 • 3 answers
Posted 30 Dec 2012 • 4 answers